# SDR 96FDEA00526

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Slow
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ARRIVAL, GEAR HANDLE DOWN AND IN-GEAR DID NOT EXTEND ALL RED LIGHT, CONFIRMED GEAR WAS STILL UP ON CONFIG PAGE.  CYCLE GEAR, GEAR CAME DOWN MUCH SLOWER THAN NORMAL, NOSE FIRST, CENTER, THEN MAIN.  HYDRO PRESS NORMAL.
